Wednesday, September 30, 2020

Comments by spute

Showing 2 of 2 comments.

  • …had I not taken Chantix myself, ‘m sure I would’ve had a hard time swallowing some of the horror stories. But, I DID take two regimens between Oct. ’06 – Oct. ’07…and can ASSURE any naysayers out there…that a drug CAN put you into a different stratasphere!!!

    Drugs never interested me as a teen, but at 55, can describe in VIVID detail…an hallucination!!! I took Chantix in good faith. I TRUSTED my doctor, Pfizer and most of all, FDA!!!

    Never in my wildest nightmare did I realize that my world was about to be turned upside down…and inside out…when I filled my prescription. I was EXCITED to start taking it…I WANTED it to work…and in all honesty…it DID take the pleasure away!!!! Remember thinking…omg…could it REALLY have been this EASY????!!!!

    I was about to take the ride of my life and when that rug was yanked I had no safety net…no one I could turn to…and even if I could…had NO IDEA what I would tell them…in fact….I had NO CLUE Chantix was the cause of my two long hospital stays AND psyche unit in ’08….didn’t put THAT into the equation until six months later!! omg…did this really happen to ME??!! Why??!!! what the….????

    My first hospital stay was in Jan. ’08 – – taken by amublance in middle of nite w/heart attack symptoms. I never knew a person could feel so much pain…and not pass out!! Not only was my heart beating so fast and so hard I didn’t know what was happening…but, then my stomach started w/spasms as strong as contractions…!..and my head…my head felt like knives were piercing it from all angles…and to add insult…I couldn’t breathe!!…it took all my strength to tell my husband to call an ambulance….kept a week, received oxygen, morphine drip, suffered every test possible from head to toe…released w/diagnosis – – possible virus..of SOME sort..

    May 21, ’08 – – had great day at work as usual (LOVE my job of 24 years!!)…daughter called when I got home…said, “mom, what’s wrong??!!” You haven’t been yourself for months now…and people are worried!! I laughed, picked up keys, took long drive to rural area…singing to oldies…picking up 3 bottles of sleeping pills and razor blades…woke up six days later when being removed from ventilator…surrounded by devastated, CONFUSED family members!!!…what the…?? They wanted answers!!…I didn’t HAVE any…!! All I remember beFORE that was the feeling of exaHAUSTION..pure exhaustion…I was sooo tired…it got to the point where I was just tired of living!! I can’t say EXACTLY when the spiral started…but once it did…there was no STOPPING it. I was in for the ride of my life…and only God knew how and where I would land.

    It’s taken me 4 1/2 years to regain my safe, quiet position as matriarch of my family, but the crawl back has been tedious, ugly, LONG, embarrasing, mortifying…etc…I can’t find words STRONG enough to explain the PURE HELL I went thru. Relationships have been severed. So much damage was done holidays will NEVER be the same…my life as I knew it is OVER!!!!!!

    This is one, very, VERY scary and UNPREDICTABLE drug!!! A recall is overdue….WAY overdue. If your doctor tries to prescribe this for you…RUN to the nearest exit…and FIND A NEW DOCTOR!!!!!!!! DO NOT…I REPEAT…DO NOT !!!!! LET THIS DRUG ENTER YOUR BLOODSTREAM. YOUR LIFE MAY VERY WELL DEPEND ON IT!!!